# SDR UALA2012102306055

- Difficulty date: October 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 35,925 hours, 15,751 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT EMERGENCY EXIT OVERWING WARNING ILLUMINATED.  SECURED LEFT AFT EMERGENCY DOOR HANDLE COVER.
